All services

11,257–11,280 of 22,348

api.magentlab.com

api.magentlab.com

58
score

Gajic 2011 lung injury prediction score (Table 3): caller-assigned predisposing conditions, at most one high-risk surgery type plus emergency add-on, stacking trauma items, and risk modifiers including diabetes -1 only with sepsis. Score is a number; published observed range 0-15.5. Band low if <4, high if >=4 (ROC cutoff). Not an ARDS diagnosis. magent does not examine the patient or read imaging.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Koren 2002 12-hour PUQE: three caller-assigned integers 1-5 (nausea duration, vomiting episodes, and retching episodes over the last 12 hours as in that paper's table). Sum 3-15. magent does not interview the patient. Koren 2002 published no 3-6 / 7-12 / ≥13 total-score cuts; later 24-hour and trimester-long forms are not scored. Not an antiemetic order and not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mahler 1988 modified Medical Research Council (mMRC) dyspnea grade 0-4 as assigned by the caller. Returns the grade, score (same as grade), max 4, and published wording (breathless only with strenuous exercise through too breathless to leave the house or breathless when dressing). Not GOLD ABE groups, not a BODE index, and not Bestall MRC grades 1-5. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Sherin 1998 HITS from four caller-assigned integers 1-5 (hurt, insult, threaten, scream; never=1 to frequently=5). magent does not interview the patient or interpret the items. Sum 4-20. Screen-positive when score ≥10. Deterministic published score with citation; not a diagnosis of intimate partner violence and not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mearin 2016 Rome IV C6 OIC. rome_iv_oic is true iff new or worsening constipation when initiating, changing, or increasing opioid therapy, at least 2 of 6 symptoms (straining, lumpy/hard stools, incomplete evacuation, anorectal obstruction, manual maneuvers, fewer than 3 SBM/week), and loose stools rare without laxatives. symptom_count is 0-6. Caller assigns eight flags. magent does not examine the patient or prescribe opioids. Not a diagnosis, not functional constipation C2, not IBS, not child.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Griffin 2000 Cambridge logistic risk of undetected type 2 diabetes. p = 1/(1+e^(-λ)); λ = -6.322 - 0.879 if female + 1.222 antihypertensive + 2.191 steroids + 0.063×age + BMI band (<25 0; 25 to <27.5 0.699; 27.5 to <30 1.97; ≥30 2.518) + family (parent or sibling 0.728; parent and sibling 0.753) + smoking (former -0.218; current 0.855). Age 40-64. Probability 0-1. Not FINDRISC, not ADA, not a glucose assay, not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Yeh 2016 DAPT prediction rule after PCI: exclusive age (<65: 0; 65 to younger than 75: -1; 75 or older: -2) plus MI at presentation, prior MI or PCI, diabetes, stent diameter <3 mm, smoking (current or within past year), and paclitaxel-eluting stent (1 each); CHF or LVEF <30% and vein-graft intervention (2 each). Max 10. Score >=2 high, <2 low. Not a duration order. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Dagan 1985 Rochester criteria. Low-risk only if the infant is younger than 3 months (age_days 0-89) and every caller-assigned finding holds: previously healthy term infant, well appearing, no ear/soft-tissue/skeletal infection, WBC 5000-15000/mm3 inclusive, absolute band count <1500/mm3, UA <=10 WBC/hpf, and stool <=5 WBC/hpf if diarrhea. Returns low_risk. magent does not examine the infant. Not Boston, Philadelphia, or PECARN febrile infant 2021. Not a medical device and not a discharge order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Pediatric NEXUS II (Gupta 2018). Low-risk iff all seven flags are false: skull fracture, scalp hematoma, neurologic deficit, altered alertness, abnormal behavior, persistent vomiting, and coagulopathy. Age 0-17 is required but is not a criterion; adult NEXUS Head CT age >= 65 is dropped. Not a diagnosis, not a CT order, not Mower 2017 adult NEXUS Head CT, not PECARN, CATCH, or CHALICE, and not Hoffman 2000 NEXUS C-spine. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Dutch Lipid Clinic Network (Nordestgaard 2013 Table 1) familial hypercholesterolaemia score. One LDL (mmol/L or mg/dL / 38.67) plus family, clinical, physical, and DNA groups; per group only the highest. Max 26. Definite >8, probable 6-8, possible 3-5, unlikely 0-2. Score 8 (mutation alone) is probable. Adult Table 1 only; not Simon Broome, not MEDPED, not homozygous FH. magent does not assay lipids, examine tendons or arcus, or sequence genes. Not a medical device and not a diagnosis of FH.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Kruis 1984 weighted IBS versus organic score. History: pain/flatulence/irregularity triad +34, duration >2 years +16, characteristic pain descriptors +23, alternating constipation/diarrhea +14. Organic flags: abnormal physical or pathognomonic history -47, ESR >10 mm/h -13, leukocytosis -50, anemia -98, blood in stool -98. IBS iff score >= 44. Caller assigns flags. magent does not examine the patient or run labs. Not a diagnosis, not Manning, not Rome.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Monaghan 2005 Brighton PEWS: behaviour, cardiovascular, and respiratory 0-3 each, plus +2 each for quarter-hourly nebulisers and persistent post-surgery vomiting (max 13). HR/RR use APLS 2005 age-group rest ranges as the paper's normal rate and mean. Returns score_ge_3. Not NEWS2; not MEWS; not Bedside PEWS.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Schmitz 2016 CNS-IPI: Shipp IPI factors (age >60, ECOG ≥2, LDH > ULN, Ann Arbor III or IV, extranodal sites >1) plus kidney and/or adrenal involvement; 1 point each, max 6. Low 0–1, intermediate 2–3, high 4–6. CNS relapse risk after R-CHOP in DLBCL. Deterministic published score; not a CNS prophylaxis or LP order; not NCCN-IPI; not R-IPI; not a DLBCL diagnosis. magent does not stage lymphoma or image kidneys.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Yokoe 2018 TG18 (=TG13) acute cholecystitis. Definite if local signs (Murphy or RUQ mass/pain/tenderness), systemic signs (fever, elevated CRP or WBC), and imaging; suspected if local and systemic without imaging; else none. Suspected/definite: Grade III if any organ dysfunction, else Grade II if any Grade II flag, else Grade I. Severity none when diagnosis is none. Not cholangitis or Alvarado/RIPASA. magent does not examine, assay, or read imaging. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

D'Amico 1998 JAMA clinically localized prostate-cancer groups from caller-assigned T (t1c, t2a, t2b, t2c), Gleason 2-10, and PSA ng/mL (0.1-200). Returns low, intermediate, or high. High if T2c or PSA > 20 or Gleason ≥ 8; else intermediate if T2b or Gleason 7 or PSA > 10 and ≤ 20; else low if T1c/T2a and PSA ≤ 10 and Gleason ≤ 6. Not CAPRA. Not NCCN. magent does not assay PSA or assign Gleason. Not a diagnosis. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Smith 2012 unweighted modified Sgarbossa for STEMI equivalent in LBBB. Positive if ANY of three caller-assigned flags is true: concordant ST elevation ≥1 mm in a lead with positive QRS, concordant ST depression ≥1 mm in V1–V3, or ≥1 mm discordant STE with ST/S ratio ≤ −0.25 (STE ≥25% of the preceding S-wave). Not the original Sgarbossa 1996 5/3/2 points score. Not a 5 mm discordant rule. magent does not measure the ECG. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Dellon 2022 I-SEE Table I: symptoms 0/1/2/4, food_impaction 0/2/4, stacking complications (hospitalization 4, perforation 15, malnutrition 15, persistent_inflammation 15), inflam endoscopy 0-2, peak eos 0-2, fibro endoscopy 0/1/2/15, histologic fibrosis 2. Max 78. Bands <1 inactive, 1-6 mild, 7-14 moderate, ≥15 severe. magent does not perform endoscopy or count eos. Not EREFS. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Binet 1981 CLL staging. Stage C if anemia (Hb <10 g/dL) or thrombocytopenia (platelets <100×10^9/L), regardless of lymphoid areas. Else stage B when involved_areas is 3-5, else stage A when 0-2. The five areas are cervical, axillary, and inguinal (unilateral or bilateral counts as one area each), plus spleen, plus liver; the caller assigns the count. Not a medical device, not a CLL diagnosis, and not Rai staging (Rai anemia is Hb <11).

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Prins 2016 PC-PTSD-5: caller-assigned lifetime trauma-exposure gate plus five past-month yes/no items (nightmare/intrusion, avoidance, hypervigilance/startle, numbing/detachment, guilt/blame). Score 0 if trauma_exposure is false (items required but not counted). If true, each yes is 1 (max 5). Sensitive screen at ≥3. Not a PTSD diagnosis or medical device. magent does not interview.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Flamm 1997 admission VBAC score, max 10. Points: age under 40 (+2); vaginal birth none 0, before first cesarean 1, after first cesarean 2, before and after 4; first cesarean not for failure to progress (+1); admission effacement gt_75 +2, from_25_to_75 +1, lt_25 0; dilation >=4 cm (+1). Published success 49% for scores 0-2 and 95% for 8-10; other scores return the total only. Not a trial-of-labor order. magent does not examine the cervix.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Murray 1988 lung injury score (LIS): mean of four 0–4 components (caller-assigned CXR quadrants; PaO2/FiO2 ≥300→0, 225–299→1, 175–224→2, 100–174→3, <100→4; PEEP cm H2O ≤5→0, 6–8→1, 9–11→2, 12–14→3, ≥15→4; compliance mL/cm H2O ≥80→0, 60–79→1, 40–59→2, 20–39→3, ≤19→4). LIS 0 none, 0<LIS≤2.5 mild_moderate, >2.5 severe. Not a medical device, not a Berlin ARDS diagnosis, not a ventilator order. magent does not interpret imaging.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

REMS from Olsson 2004 Table 1: MAP, heart rate, respiratory rate, SpO2, GCS (RAPS 0–4, not 15−GCS), and age summed to a 0–26 total for nonsurgical adult ED in-hospital mortality. Deterministic published arithmetic with citation; not MEWS, NEWS, or APACHE II; not an ICU-admission order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Wolfe 1999 myasthenia gravis activities of daily living (MG-ADL) profile: eight caller-assigned integers 0-3 (talking, chewing, swallowing, breathing, brush_comb, arise_chair, double_vision, eyelid_droop), summed 0-24. magent does not examine the patient. Wolfe 1999 correlated MG-ADL with QMG; that is not a conversion. Not QMG, not MGFA class. Score and max_score only; no severity band. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

ASAS 2009 axial SpA classification (Rudwaleit set 3a / fig 2). Required: chronic back pain ≥3 months and age at onset <45. Imaging arm: MRI or modified New York sacroiliitis plus ≥1 of 11 SpA features. Clinical arm: HLA-B27 plus ≥2 other features (HLA-B27 does not count toward those two). Not a diagnosis. Not peripheral ASAS 2011. Not modified New York AS-only. magent does not read films or assay HLA-B27.

USDC Base